# SDR UPS04442201

- Difficulty date: March 23, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  VISUAL INSPECTION OF FUSELAGE DENT .110 INCH DEEP MINOR AXIS 2.5 INCH AT FX 270 30 INCH BELOW FIRST OFFICER'S WINDOW.  FUSELAGE BS 265-275 BETWEEN STR 9R AND STR 10R SKIN REPAIR CARRIED OUT AS PER SRM 53-30-03 FIG 1 CATEGORY A REPAIR.
